For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Hard lumps from steroids
Posted on: 11/15/2004
I took steroids two years ago, and now I have developed hard spots inside of my legs. I cannot stretch them out and I am worried that I have done some permanent damage. My doctor says message and stretching should make these hardened tissues go away, but it has been months since I took his advice and still the hard lumps are there. Does anyone know what I have done to myself? Where can I get help for this, so I am not reminded of it everyday.
I am not aware of any side effects from steroids like those described in the question. The hard areas are probably completely unrelated to steroid use, and warrant further evaluation, perhaps by an orthopedic or sports medicine specialist.